# SDR R7MR33301

- Difficulty date: April 25, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 0292958050
- Part serial: 105M
- Condition: Inoperative
- Location: Engine
- Part time: 236 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETE VALVE ASSEMBLY, UNIT INOPERATIVE.  HAS DELAYED SHUT-DOWN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
